Search dblp for Publications

export results for "Integral trees with diameter four"

 download as .bib file

@article{DBLP:journals/amc/WangWH16,
  author    = {Ligong Wang and
               Qi Wang and
               Bofeng Huo},
  title     = {Integral trees with diameter four},
  journal   = {Appl. Math. Comput.},
  volume    = {282},
  pages     = {53--64},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2016.02.002},
  doi       = {10.1016/j.amc.2016.02.002},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/WangWH16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics